# SDR QMLA2019012119010

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N284AM
- Make and model: Bell 407
- Aircraft serial: 54528
- Aircraft time: 1,345 hours, 4,709 cycles
- Engine: Allsn 250C47B
- Engine time: 2,891 hours, 6,783 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 97429
- Condition: Failed
- Location: Engine
- Part time: 811 hours, 2,773 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

GENERATOR FAILED IN FLIGHT AND COULD NOT BE RESET.
